Turn on thread page Beta
    • Thread Starter
    Offline

    0
    ReputationRep:
    Hey all,

    Basically, I've been on Citalopram 40g for about the past six months. I've had one of the common side effects of sexual problems - loss of erection/maintaining one, and anorgasmia? (no cumming easily etc). I've been having sex with my girlfriend for around the same time period and she says she's never *** from having sex with me.

    Now everytime we have sex, I'm feeling the pressure to try and make her ***, plus feeling bad because she's feeling like a failure because she can't make me *** easily.

    I can *** easier if I masturbate and stuff, but I think it's partly the pressure and partly the drugs meaning that I find it hard to come when I'm with her.

    How can I get over/forget the pressure or talk about it - she's already quite understanding but I still feel bad :\
    Offline

    15
    ReputationRep:
    I'm on citalopram so I knew where you're coming from. Explain to her that it's the drugs that is causing this, nothing else. And maybe try and be lowered to 20g? It might help.
    • Thread Starter
    Offline

    0
    ReputationRep:
    *bump
    • #1
    #1

    I've been on citalopram for about 7 months and also had problems. When I looked it up online someone suggested taking your medication in the morning (assuming you would usually have sex in the evening/at night). I tried it and it seemed to help a bit, but I'm not sure if that was just psychological. And I'm on 20mg so maybe the lower dose makes a difference too.
    • Thread Starter
    Offline

    0
    ReputationRep:
    Do you know whether the withdrawal effects include dizziness? Because I haven't taken my pills over the last few days and I've been under stress and I got up today and have been dizzy all day
    Offline

    14
    ReputationRep:
    (Original post by DomTre)
    Do you know whether the withdrawal effects include dizziness? Because I haven't taken my pills over the last few days and I've been under stress and I got up today and have been dizzy all day
    Dizziness is a normal side effect, yes. I've been on Citalopram 20mg for about three months now and I can relate to a lot of the issues people talk about here.
 
 
 
Reply
Submit reply
Turn on thread page Beta
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: April 30, 2011
The home of Results and Clearing

4,625

people online now

1,567,000

students helped last year
Poll
A-level students - how do you feel about your results?

The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

Write a reply...
Reply
Hide
Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.